MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS XP 1.2T OPEN MRI SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

FUJIFILM HEALTHCARE CORPORATION OASIS XP 1.2T OPEN MRI SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fujifilm is performing additional investigation to determine the root cause.A supplemental report will be submitted pending results of the investigation.
 
Event or Problem Description
On 03 march 2022, fujifilm healthcare corporation received a complaint regarding oasis xp 1.2t open mri system.It was reported that a (b)(6) patient complained that the scanner was really loud and had a smell to it.He called back the day after the scan stating that his ears were still ringing.The patient was concerned if the machine was working properly.No additional information was provided.There is no death or serious injury associated with event.This event is being reported in an abundance of caution.
 
Additional Manufacturer Narrative
On june 09, 2022, fujifilm healthcare concluded the root cause investigation.During the investigation, the following was noted: the examination was completed successfully and there was no delay noted.There were no problems reported with the images taken.The sound pressure level was less than 140db, complying with the standards.There were no user lead errors identified.There were no problems reported with the device before and after this event/scan.The device was inspected and found to be performing as intended.There were no abnormalities identified within the device that could have led to this event.

Brand Name
OASIS XP 1.2T OPEN MRI SYSTEM
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 704
JA  277-0704
Manufacturer (Section G)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 704
JA   277-0704
Manufacturer Contact
yasuo okamoto
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0-704
JA   277-0704
MDR Report Key14084517
Report Number3018423337-2022-00002
Device Sequence Number2121464
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)200515(250)G210031120
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192851
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age28 YR
Patient SexMale